# SDR FDEA202101270198

- Difficulty date: January 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 58,295 hours, 26,267 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 810UN01S4BJ0A
- Condition: Arced
- Location: Beacon
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE IN RANGE CHECK WHEN TURNED ON LT LANDING LIGHT THERE WAS A SPARK THAT CAME OUT FROM THE EXT LIGHT PANEL & THE UPPER BEACON CIRCUIT BREAKER POPPED. T AN ACRID SMELL IN THE COCKPIT FOR ABOUT 1 MINUTE.  SPARKS COMING FROM BEHIND 426VU PANEL.   INSPECTED AREA.  NO EVIDENCE OF SPARKS FOUND.  PRESSED IN UPPER BEACON CIRCUIT BREAKER K73 ON 132VU PANEL, CB POPPED INSTANTLY & SPARKS WERE SEEN COMING FROM THE 426VU PANEL AREA.  SPARKS WERE BRIGHT & HARD TO SEE WHERE ORIGINATED BUT LOOKED TO COME FROM WIRING BUNDLE. INSPECTED WIRES FOR DAMAGE. NONE FOUND.  WITH WIRES FANNED OUT PUSHED IN CB AGAIN AND FOUND SPARK ORIGINATED LOWER THAN WIRE BUNDLE.  REMOVED CONNECTOR FOR BEACON SWITCH FROM 426VU AND PUSHED IN K73 ON 132VU CB. NO SPARK & CB REMAINS SEATED. INSPECTED AREA & FOUND SPARK ORIGINATED FROM BEACON SWITCH. REMOVED BEACON SWITCH & INSPECTED.   EVIDENCE FOUND OF SWITCH ARCING & BURNED THROUGH HOLE ON SWITCH.   R & R THE TOGGLE SWITCH IAW 20-45-21-0. OPS CHECKED NORMAL IAW AMM 33-48-00-05.
